# SDR ASAA2016102418560

- Difficulty date: October 24, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161013
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF CORRODED AND GOUGED.  ACFT GROUNDED.  FOUND BEYOND SRM LIMITS IAW SRM 53-00-53.   FABRICATED A NEW FLOOR PANEL IAW DWG 453A1610-13.
